MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPICC SV CATHETER WITH SHERLOCK 3CG TIP POSITIONING SYSTEM (TPS) STYLET MAXI; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS POWERPICC SV CATHETER WITH SHERLOCK 3CG TIP POSITIONING SYSTEM (TPS) STYLET MAXI; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of recs0106 showed no other similar product complaint(s) from this lot number.[(b)(4).Pdf].
 
Event or Problem Description
It was reported that the patient was readmitted to the hospital with a leaking picc.The staff confirmed there was a pin hole leak distal to the insertion site.

Brand Name
POWERPICC SV CATHETER WITH SHERLOCK 3CG TIP POSITIONING SYSTEM (TPS) STYLET MAXI
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8180204
Report Number3006260740-2018-03611
Device Sequence Number16570592
Product Code LJS
UDI-Device Identifier00801741087110
UDI-Public(01)00801741087110
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K091324
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 12/19/2018
Report Date (Section F) 11/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number1274108D
Device Lot NumberRECS0106
Was Device Available for Evaluation? No
Event Location Hospital
Date Report to Manufacturer11/29/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2018
Initial Report FDA Received Date12/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age54 YR
Patient Weight54